Kansas, 2011Blizzard in Kansas, April 14 to 15, 2011
April 14 to 15, 2011 · NWS GLD · 5 events in 5 counties and zones
An intense, slow-moving, winter-like storm moved across the Central High Plains on April 14-15. The storm produced a round of high winds with numerous gusts over 60 mph, in addition to wet, heavy snow.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $437,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense, slow-moving, winter-like storm moved across the Central High Plains on April 14-15. The storm produced a round of high winds with numerous gusts over 60 mph, in addition to wet, heavy snow. Blizzard conditions occurred in some areas with Interstate 70 closed from Wakeeney, Kansas to Limon Colorado. Numerous adjoining state highways were also closed. Many residents were without power for periods of time ranging from 12 to 48 hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Apr 14, 11:18 AM CST, 42 minutes earlier.
Area forecast discussion, Apr 14, 11:18 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1118 AM MDT THU APR 14 2011
.DISCUSSION...
306 AM MDT THU APR 14 2011
315Z WATER VAPOR IMAGERY AND RUC PV ANALYSIS INDICATED STRONG SHORT
WAVE TROUGH RAPIDLY MOVING ACROSS THE FOUR CORNERS AREA. 00Z DNR
SOUNDINGS INDICATED ATMOSPHERE ALREADY BEGINNING TO SATURATE WITH
SOME WEAK INSTABILITY ALSO NOTED. WHILE BOTH DNR AND LBF ARE WELL
ABOVE FREEZING...WET BULB PROFILES SUGGEST RAPID COOLING IS
POSSIBLE ONCE PRECIPITATION STARTS...ALTHOUGH NOT QUITE ENOUGH
COOLING FOR A PHASE CHANGE BASED ON THE OBSERVED SOUNDINGS.
STRONG...RAPIDLY DEEPENING SYSTEM AND VARIETY OF ISSUES CAUSED BY IT
WILL BE PRIMARY FORECAST CONCERNS FOR THE FORECAST PERIOD.
TODAY-FRIDAY...MODELS HAVE SEEMINGLY COME INTO BETTER AGREEMENT WITH
OVERALL HANDING OF THIS SYSTEM...WITH LOW RAPIDLY DEVELOPING AND
OCCLUDING NEAR THE EASTERN CWA TODAY BEFORE GRADUALLY LIFTING OUT OF
THE AREA ON FRIDAY. THE BIGGEST CONCERNS FOR THE PERIOD WILL BE
POTENTIAL FOR PROLONGED VERY STRONG WINDS AND POTENTIAL FOR
ACCUMULATING AND BLOWING SNOW THROUGH THE NIGHT...FOLLOWED BY FIRE
WX POTENTIAL AS SYSTEM DEPARTS FRIDAY.
LOOKS LIKE THERE IS INCREASING POTENTIAL FOR SOME SIG AMOUNTS OF
PRECIPITATION AS LOW MOVES ONTO THE HIGH PLAINS AND BEGINS TO DEEPEN
OVER/NEAR THE AREA. PRECIPITABLE WATERS INCREASE TO 0.5-0.8 INCHES
WITH BOTH 300 AND 305K SFCS INDICATING SYSTEM TAPS INTO DECENT
MOISTURE WITH TROWAL APPARENTLY DEVELOPING BY 00Z WITH MIXING RATIOS
BTWN 5-6 G/KG ACROSS NORTHERN CWA. WITH STATIC STABILITY ALSO
LOOKING TO BE ON THE LOW SIDE...DO NOT SEE A LOT OF REASON WHY THERE
WILL NOT BE AT LEAST A FEW PERIODS OF INTENSE PRECIPITATION RATES.
QUESTION WILL BE IF THERE ARE ANY AREAS WHERE PRECIPITATION WILL
BECOME FOCUSED. MODELS STILL CONTINUING TO SUGGEST A PERSISTENT AREA
OF FRONTOGENESIS ON THE NORTHWEST SIDE OF LOW. WITH
INSTABILITY/WAA/MIXING RATIOS MAXIMIZED TO THE EAST OF THIS AREA
THINK THAT THIS LOCATION WILL LIKELY BE AREA OF GREATEST PRECIP
RATES...AND ALSO MARK AREA WHERE PRECIP AMOUNTS AND CHANCES BEGIN TO
DECREASE RAPIDLY ON ITS WEST SIDE WHERE DOWNGLIDE/CAA BECOME STRONG.
THIS AXIS GENERALLY SHIFTS TO THE EAST THROUGH THE NIGHT AND BECOMES
LESS DEFINED AFTER 06Z AS LARGE SCALE FORCING FOR ASCENT BEGINS TO
WANE.
PRECIP TYPE WILL BE NEXT QUESTION AND THERE ARE SOME CONCERNS ABOUT
PRECIPITATION TYPES CHANGING A BIT SOONER THAN EXPECTED...ESPECIALLY
WITH TDS CURRENTLY ONLY HOVERING AROUND 32...SUGGESTING MORE
POTENTIAL FOR WET BULB COOLING. THUNDERSTORMS ALSO NOT OUT OF THE
QUESTION DURING THE DAY EITHER...SPECIFICALLY IN VICINITY OF SFC
LOW. TREND IN SREF AT LEAST IS TO SPEED UP PRECIP CHANGE OVER ACROSS
MUCH OF THE AREA...AND BASED ON AFOREMENTIONED REASONS THIS APPEARS
REASONABLE. WITH A QUICKER CHANGE OVER MENTIONED AND PLENTY OF
INSTABILITY AM BECOMING INCREASINGLY CONCERNED ABOUT POTENTIAL FOR
MORE SIGNIFICANT SNOWFALL...PARTICULARLY IN THE YUMA/DUNDY/CHEYENNE
KS AREA WHERE PERSISTENT AND DEEP FRONTOGENETICAL FORCING WILL BE IN
PLACE. HAVE INCREASED AMOUNTS INTO THE 3-6 RANGE IN THIS AREA. WITH
ACCUMULATING SNOW NOW MORE LIKELY...THINK SOME KIND OF WINTER
HIGHLIGHT IS NEEDED. STRONGLY CONSIDERED A BLIZZARD WATCH FOR THE
NORTH...BUT WITH PRECIP STARTING TO ACCUMULATE TODAY AND OVERALL
UNCERTAINTY WITH AMOUNTS AND WHETHER THE WINDS WILL BE THE STRONGEST
DECIDED TO START EVENT WITH A SNOW AND BLOWING SNOW ADVISORY...AS
NOT QUITE AT THE CONFIDENCE LEVEL NEEDED TO JUSTIFY A WARNING.
CONFIDENCE NOT AS HIGH AS YESTERDAY IN SEEING WARNING CRITERIA THIS
AFTERNOON AS STRONG H7 JET AND RAPID DEEPENING OF THE SFC LOW LOOKS
TO BE DELAYED UNTIL 00Z. WHILE THINK THE WINDS WILL INCREASE RAPIDLY
AFTER 21Z...AND THERE IS A DECENT CHANCE THERE WILL BE WARNING
CRITERIA OVERNIGHT...ESPECIALLY NEAR THE SFC LOW...THINK THAT BEST
CHANCE FOR WARNING CRITERIA WILL REMAIN ON FRIDAY AND NOT READY FOR
A THIRD PERIOD WARNING WHEN POTENTIAL EXISTS FOR THE FIRST 24 HOURS
OF IT TO BE BELOW WARNING CRITERIA. WHILE THINK THERE WILL BE PERIOD
OF ADVISORY TYPE WINDS BEFORE 00Z...HAVE DECIDED TO HANDLE IT IN THE
FORECAST AND NOT ISSUE A SHORT WIND ADVISORY FOR THE FIRST PERIOD TO
SIMPLIFY PRODUCTS. AS MENTIONED EARLIER...STILL LOOKS VERY WINDY ON
FRIDAY AND WHILE CURRENT HUMIDITY FORECASTS MAY MAKE RFW CONDITIONS
DIFFICULT...THINK HOLDING ONTO FIRE WEATHER WATCH IS APPROPRIATE AT
THIS TIME DUE TO UNCERTAINTY.
FRIDAY NIGHT-SUNDAY...MUCH QUIETER WEATHER EXPECTED AS STRONG
SUBSIDENCE BUILDS BEHIND THE DEPARTING TROUGH BRINGING AN END TO
PRECIP CHANCES THROUGH MUCH OF THE PERIOD. STRONG RIDGING ALOFT DOES
NOT SEEM TO BUILD IN THROUGH THE PERIOD HOWEVER...AND WITH RATHER
FLAT FLOW ALOFT ANOTHER SHORT WAVE TROUGH IS EXPECTED SATURDAY NIGHT
AND SUNDAY AND HAVE INCLUDED SOME LOW POPS TO ACCOUNT FOR THIS.
OTHERWISE EXPECT TO SEE TEMPS REBOUND FAIRLY QUICKLY FROM THE
THURSDAY SYSTEM GIVEN THE INCREASING SOLAR ANGLES AND DO NOT EXPECT
SNOW COVER TO BE MUCH OF A FACTOR.
JRM
&&
.AVIATION...
1115 AM MDT THU APR 14 2011
FOR THE 18Z TAFS...COMPLEX SCENARIO ACROSS THE REGION AS A STRONG STORM
SYSTEM IMPACTS THE REGION WITH THUNDERSTORMS ACROSS CENTRAL AND EASTERN
PARTS OF AREA WHILE WESTERN AREAS EXPERIENCING SNOW. IN THE SHORT TERM...KGLD
MAY SEE A BRIEF LULL IN PRECIP AS DRIER AIR PUNCHES IN TEMPORARILY FROM
THE SOUTHEAST WHILE STORMS CURRENTLY TO THE SOUTH OF KMCK SHOULD BE
IN THE AREA AT THE TOP OF THE VALID PERIOD. IN GENERAL...RAIN WILL TRANSITION
TO SNOW DURING THE EARLY EVENING HOURS AS COLDER AIR AT ALL LEVELS FILTERS
INTO THE AREA. IN ADDITION TO THE SNOW...WIND SPEEDS WILL INCREASE DRAMATICALLY
AS A SFC LOW DEEPENS TO THE EAST. PRECIP SHOULD BEGIN TO WIND DOWN DURING
THE MORNING HOURS WITH KGLD SCATTERING TO VFR LATE IN THE PERIOD. WINDS
HOWEVER WILL CONTINUE TO INCREASE OVERNIGHT AND DURING THE MORNING HOURS
GENERALLY BECOMING AROUND 40G50KTS.
50
&&
.FIRE WEATHER...
335 AM MDT THU APR 14 2011
INITIALLY PLANNED TO LEAVE FIRE WX WATCH AS IS DUE TO THE VERY
STRONG WINDS ON FRIDAY. HOWEVER WITH SIGNIFICANT PRECIPITATION
POSSIBLE ACROSS MUCH OF YUMA COUNTY TODAY...NO LONGER THINK FUELS
OR HUMIDITIES WILL BE DRY ENOUGH TO SUPPORT WIDESPREAD CRITICAL
FIRE WEATHER CONDITIONS AND HAVE REMOVED THEM FROM THE WATCH.
JRM
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY UNTIL 7 AM CDT FRIDAY FOR KSZ001.
HIGH WIND WATCH FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH
FRIDAY AFTERNOON FOR KSZ001>004-013>016-027>029-041-042.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
FRIDAY FOR KSZ002-003.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR KSZ013-027-028-041-042.
NE...WINTER WEATHER ADVISORY UNTIL 6 AM MDT FRIDAY FOR NEZ079.
HIGH WIND WATCH FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH
FRIDAY AFTERNOON FOR NEZ079>081.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
FRIDAY FOR NEZ080-081.
CO...WINTER WEATHER ADVISORY UNTIL 6 AM MDT FRIDAY FOR COZ090.
HIGH WIND WATCH FROM 6 PM MDT THIS EVENING THROUGH FRIDAY
AFTERNOON FOR COZ090>092.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR COZ253-254.
&&Hazardous weather outlook, Apr 14, 4:44 AM CST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
444 AM MDT THU APR 14 2011
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151345-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
444 AM MDT THU APR 14 2011 /544 AM CDT THU APR 14 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE IS A SMALL
THREAT FOR A BRIEF TORNADO ACROSS EASTERN NORTON AND GRAHAM
COUNTIES THIS AFTERNOON.
RAIN WILL CHANGE TO SNOW FROM WEST TO EAST THROUGH THE DAY. SNOW
ACCUMULATIONS WILL BE GREATEST NEAR THE NEBRASKA...COLORADO AND
KANSAS BORDER WHERE 3 TO 6 INCHES OF SNOW ARE EXPECTED. NORTHERLY
WINDS WILL INTENSIFY TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50
MPH THIS EVENING. WHILE THE WET NATURE OF THE SNOW IS EXPECTED TO
LIMIT THE THREAT FOR WIDESPREAD WHITE OUT CONDITIONS...SIGNIFICANT
BLOWING AND DRIFTING OF SNOW IS POSSIBLE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
STRONG NORTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60
MPH ARE EXPECTED TO CONTINUE THROUGH THE DAY FRIDAY. THESE STRONG
WINDS WILL BRING THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS SOUTHWEST OF A GOODLAND TO RUSSEL SPRINGS LINE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED ACROSS NORTON AND GRAHAM
COUNTIES THIS AFTERNOON. ANY REPORTS OF ACCUMULATING SNOW OR
STRONG WIND GUSTS WILL ALSO BE APPRECIATED.
JRM
In the hours before
Special weather statement, Apr 14, 9:54 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
954 AM MDT THU APR 14 2011
KSZ003-004-NEZ081-141700-
DECATUR-NORTON-RED WILLOW-
1054 AM CDT THU APR 14 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS AND RED WILLOW COUNTY IN SOUTHWEST
NEBRASKA...
AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEW ALMELO...MOVING NORTH AT 25 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4016 10018 4001 10018 4000 10010 3961 9994
3956 10012 3956 10016 4008 10050 4018 10018
TIME...MOT...LOC 1555Z 158DEG 22KT 3967 10009
STASSERLocal storm report, Apr 14, 10:23 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1023 AM MDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM HAIL SHARON SPRINGS 38.89N 101.75W
04/14/2011 E0.25 INCH WALLACE KS TRAINED SPOTTER
COVERING THE GROUND
&&
MENTZERLocal storm report, Apr 14, 10:24 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1024 AM MDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM HAIL 2 S GOODLAND 39.32N 101.71W
04/14/2011 E0.25 INCH SHERMAN KS BROADCAST MEDIA
&&
MENTZERLocal storm report, Apr 14, 10:43 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1043 AM MDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 3 S GOODLAND 39.31N 101.71W
04/14/2011 E0.75 INCH SHERMAN KS PUBLIC
1043 AM HAIL 2 S GOODLAND 39.32N 101.71W
04/14/2011 E1.00 INCH SHERMAN KS BROADCAST MEDIA
&&
MENTZERLocal storm report, Apr 14, 10:46 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1046 AM MDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HAIL HOXIE 39.36N 100.44W
04/14/2011 E0.75 INCH SHERIDAN KS PUBLIC
&&
MENTZERSpecial weather statement, Apr 14, 11:18 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1118 AM MDT THU APR 14 2011
KSZ003-NEZ081-141815-
DECATUR-RED WILLOW-
1218 PM CDT THU APR 14 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DECATUR COUNTY IN NORTHWEST KANSAS AND RED
WILLOW COUNTY IN SOUTHWEST NEBRASKA...
AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEBANON...MOVING NORTHWEST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4015 10019 3993 10018 3988 10024 4021 10074
4035 10055 4034 10043
TIME...MOT...LOC 1718Z 136DEG 17KT 4001 10024
STASSERBlizzard, Cheyenne
- When
- April 14, 12:00 PM CST to April 15, 5:00 AM CST
- Where
- Cheyenne forecast zone
- Property damage
- $437,000
- Reported by
- COOP Observer
- Coordinates
- 39.786, -101.731 (the zone’s center; the record gives no point)
Six inches of snow fell with winds of 40 to 50 mph, reducing visibility below one quarter mile. According to newspaper reports, 50 power poles were downed in Cheyenne county as a result of the wet snow and strong wind. Crews from nearby counties assisted Cheyenne County in the restoration.
Blizzard, Sherman
- When
- April 14, 3:00 PM MST to April 15, 4:00 AM MST
- Where
- Sherman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 39.351, -101.720 (the zone’s center; the record gives no point)
Three to five inches of snow fell with winds of 40 to 60 mph, reducing visibility below one quarter mile.
Blizzard, Rawlins
- When
- April 14, 6:00 PM CST to April 15, 5:00 AM CST
- Where
- Rawlins forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.785, -101.076 (the zone’s center; the record gives no point)
Six to nine inches of snow fell, with winds of 40 to 50 mph, reducing visibility to less than one quarter mile.
Blizzard, Thomas
- When
- April 14, 7:00 PM CST to April 15, 5:00 AM CST
- Where
- Thomas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 39.351, -101.055 (the zone’s center; the record gives no point)
Two to four inches of snow fell with winds of 40 to 60 mph, reducing visibility below one quarter mile.
Blizzard, Logan
- When
- April 14, 9:00 PM CST to April 15, 3:00 AM CST
- Where
- Logan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.917, -101.148 (the zone’s center; the record gives no point)
Two inches of snow fell with winds of 40 to 60 mph, reducing visibility below one quarter mile.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Arkansas, April 14 to 15, 20116 deaths · 6 injured · $65 million · EF2 · 80 events
- Tornadoes and Hail in Oklahoma, April 14, 20112 deaths · 40 injured · $136,000 · EF3 · 39 events
- Tornadoes and Hail in Oklahoma, April 14, 20116 injured · $507,000 · EF2 · 85 events
- Tornado and Hail in Texas, April 14, 20111 death · $544,000 · EF0 · 63 events
- Tornadoes and Hail in Arkansas, April 14, 20112 injured · $160,000 · EF1 · 8 events
- Blizzard in Nebraska, April 14 to 15, 2011$200,000 · 2 events
- Tornadoes and Hail in Kansas, April 14, 2011$46,000 · EF0 · 32 events
- High Wind in Kansas, April 14 to 15, 2011$90,000 · 55 kt wind · 11 events
- Hail and Lightning Strikes in Kansas, April 14, 2011$101,000 · 1 in hail · 5 events
- Debris Flow in California, April 14, 2011$100,000 · 1 event
- High Wind in Kansas, April 14 to 16, 2011$49,000 · 58 kt wind · 10 events
- Winter Storm in Colorado, April 14, 2011$56,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 285143, 285145, 285144, 285146, 285147.